Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADVERSE DRUG REACTION REPORT
[View FULLTEXT] [Download PDF
 
Year : 2015  |  Volume : 61  |  Issue : 2  |  Page : 109  

A case of probable bemiparin-induced HIT type II managed with low-dose fondaparinux

T Koufakis, K Tsapakidis, A Margaritis, I Gabranis 
 Department of Internal Medicine, General Hospital of Larissa, Larissa, Greece

Correspondence Address:
T Koufakis
Department of Internal Medicine, General Hospital of Larissa, Larissa
Greece




How to cite this article:
Koufakis T, Tsapakidis K, Margaritis A, Gabranis I. A case of probable bemiparin-induced HIT type II managed with low-dose fondaparinux.J Postgrad Med 2015;61:109-109


How to cite this URL:
Koufakis T, Tsapakidis K, Margaritis A, Gabranis I. A case of probable bemiparin-induced HIT type II managed with low-dose fondaparinux. J Postgrad Med [serial online] 2015 [cited 2022 Dec 9 ];61:109-109
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=2015;volume=61;issue=2;spage=109;epage=109;aulast=Koufakis;type=0


 
Friday, December 9, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer